| Model Number |
M00545101 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.Block h6: imdrf device code a0501 captures the reportable event of the sponge detachment.
Event or Problem Description
It was reported to boston scientific corporation that an autocap rx was used during an endoscopic retrograde cholangiopancreatography (ercp) on (b)(6) 2024.During the procedure, the sponge detached from the cap.The procedure was completed using another of the same device.There was no patient complication as a result of this event.